On Decomposition of Continuity Via *μ-Closed Sets
Keywords:closed set, continuous function
There are various types of generalization of continuous functions in the development of topology. Recently some decompositions of continuity are obtained by various authors with the help of generalized continuous functions in topological spaces. In this paper we obtain a decomposition of continuity using a generalized continuity called *u-continuity in topology.
Crossley, S. G. and Hildebrand, S. K.: Semi-closure, Texas J. Sci, 22(1971), 99-112.
Ekici, E. and Jafari, S.: On D-sets, DS-sets and decompositions of continuous, A-continuous and AB-continuous functions, Italian Journal of Pure and Applied Mathematics., 24 (2008), 255-264.
Ekici, E., Jafari, S. and Latif, R. M.: On a ner topological space than and some maps, Italian Journal of Pure and Applied Mathematics., N 27(2010), 293-304.
Ekici, E.: On C*-sets and decompositions of continuous and -continuous functions, Acta Mathematica Hungarica., 117 (4) (2007), 325-333.
Ekici, E. and Noiri, T.: Decompositions of continuity, -continuity and AB-continuity, Chaos, Solitons and Fractals., 41 (2009), 2055-2061.
Ekici, E.: On e-open sets, DP*-sets and DPE*-sets and decompositions of continuity, Arabian Journal for Science and Engineering., 33(2A) (2008), 269-282.
Ganesan, S.: Decomposition of continuity via -closed sets, Antarctica Journal of Mathematics., 10 (3)(2013), 203-206.
Ganster, M. and Reilly, I. L.: A decomposition of continuity, Acta Mathematica Hungarica., 56(1990), 299-301.
Levine, N.: Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
Palaniappan, N., Antony Rex Rodrigo, J. and Missier, S. P.: On ^* -closed sets in topological spaces, International Journal of General Topology., 1(1) (June 2008), 77-85.
Ravi, O., Ganesan, S. and Chandrasekar, S.: Decomposition of continuity via g*-closed sets, Italian Journal of Pure and Applied Mathematics., in press.
Sheik John, M.: A study on generalizations of closed sets and continuous maps in topological and bitopological spaces, Ph.D Thesis, Bharathiar University, Coimbatore, September 2002.
Tong, J.: A decomposition of continuity, Acta Mathematica Hungarica., 48(1986), 11-15.
Tong, J.: On decomposition of continuity in topological spaces, Acta Mathematica Hungarica., 54(1989), 51-55.
Veera Kumar, M. K. R. S.: up-closed sets in topological spaces, Antarctica J. Math., 2(1) (2005), 31-52.
Veera Kumar, M. K. R. S.: *u-closed sets, Antarctica J. Math., 2(2) (2005), 223-237.
Veera Kumar, M. K. R. S.: ^g-closed sets in topological spaces, Bull. Allahabad Math. Soc., 18(2003), 99-112.
How to Cite
Copyright (c) 2020 Ganesan Selvaraj
This work is licensed under a Creative Commons Attribution 4.0 International License.